# SDR USAASB98292

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH6R0334DUR
- Condition: Chafed
- Location: Rt Mlg Ww
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 734 - EN ROUTE FROM MCI TO PHL, THE 'B' HYDRAULIC SYSTEM QUANTITY DECREASED AND THE LOW PRESSURE LIGHTS ILLUMINATED AT 1.8 GALLONS.  DEGREE OF LOSS WAS SUCH THAT CAPTAIN DECIDED A DIVERSION WAS NECESSARY.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE 'B' HYDRAULIC SYSTEM SUPPLY LINE CHAFFED.  REMOVED AND REPLACED LINE ALONG WITH SUPPLY FILTERS AND RETURN FILTERS.  SERVICED HYDRAULIC SYSTEM.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
